# SDR AALA201810297004

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 71,984 hours, 9,119 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Broken
- Location: O2 Mask Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 5A OXYGEN MASK DOOR FAILED TO OPEN DURING AN OXYGEN MASK DROP TEST.  REPAIRED BROKEN WIRES. OPS CHECKED GOOD IAW WDM 35-21-12, SWPM 20-10-13, AND AMM 35-21-00-710-801.
